Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   2018 , Volume 18 , Number 1 #E0035; Page(s) 55 To 76.
 
Paper:  ITERATIVE METHOD FOR SOLVING TWO-DIMENSIONAL NONLINEAR FUZZY INTEGRAL EQUATIONS USING FUZZY BIVARIATE BLOCK-PULSE FUNCTIONS WITH ERROR ESTIMATION
 
Author(s):  ZIARI S.*
 
* 
 
Abstract: 

In this paper, we propose an iterative procedure based on two dimensional fuzzy block-pulse functions for solving nonlinear fuzzy Fredholm integral equations of the second kind. The error estimation and numerical stability of the proposed method are given in terms of supplementary Lipschitz condition. Finally, illustrative examples are included in order to demonstrate the accuracy and convergence of the proposed method.

 
Keyword(s): TWO DIMENSIONAL NONLINEAR FUZZY FREDHOLM INTEGRAL EQUATIONS OF THE SECOND KIND, TWO DIMENSIONAL FUZZY BLOCK-PULSE FUNCTIONS, SUPPLEMENTARY LIPSCHITZ CONDITION
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 48
 
Latest on Blog
Enter SID Blog